Works matching DE "LITTLEWOOD-Paley theory"
Results: 168
REAL-VARIABLE CHARACTERIZATIONS OF HARDY SPACES ASSOCIATED WITH BESSEL OPERATORS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 345, doi. 10.1142/S021953051100187X
- By:
- Publication type:
- Article
SMOOTHNESS OF WEAK SOLUTIONS OF THE SPATIALLY HOMOGENEOUS LANDAU EQUATION.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 1, p. 29, doi. 10.1142/S0219530507000869
- By:
- Publication type:
- Article
Critical regularity for elliptic equations from Littlewood-Paley theory.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 27, n. 3, p. 311, doi. 10.1007/s00526-005-0355-4
- By:
- Publication type:
- Article
New correction theorems in the light of a weighted Littlewood-Paley-Rubio de Francia inequality.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 714, doi. 10.1007/s10958-012-0775-6
- By:
- Publication type:
- Article
One-sided Littlewood-Paley inequality in $ {\mathbb{R}^n} $ for 0 < p ≤ 2.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 2, p. 229, doi. 10.1007/s10958-010-0195-4
- By:
- Publication type:
- Article
Nonuniform dependence of the R‐b‐family system in Besov spaces.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 8, p. 1, doi. 10.1002/zamm.202000329
- By:
- Publication type:
- Article
Jackson and Stechkin type inequalities of trigonometric approximation in A<sup>p,q(·)</sup><sub>w,ϑ</sub>.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 2979, doi. 10.3906/mat-1712-84
- By:
- Publication type:
- Article
Parameterized Littlewood-Paley operators and their commutators on Herz spaces with variable exponents.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 1, p. 122, doi. 10.3906/mat-1412-52
- By:
- Publication type:
- Article
On Marcinkiewicz Integrals along flat surfaces.
- Published in:
- Turkish Journal of Mathematics, 2005, v. 29, n. 2, p. 111
- By:
- Publication type:
- Article
Chapter Four: Restriction for Surfaces with Linear Height below 2.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 194, p. 57
- By:
- Publication type:
- Article
On the Global Solution of a 3-D MHD System with Initial Data near Equilibrium.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 8, p. 1509, doi. 10.1002/cpa.21645
- By:
- Publication type:
- Article
Boundedness of Parametrized Littlewood-Paley Operators with Variable Kernels on Weighted Morrey Spaces.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2017, v. 9, n. 1, p. 79
- By:
- Publication type:
- Article
On equivalence of L <sup> p </sup>-norms related to Schrödinger type operators on Riemannian manifolds.
- Published in:
- Probability Theory & Related Fields, 2006, v. 135, n. 4, p. 487, doi. 10.1007/s00440-005-0437-4
- By:
- Publication type:
- Article
Polynomial Roots and Calabi-Yau Geometries.
- Published in:
- Advances in High Energy Physics, 2011, p. 1, doi. 10.1155/2011/719672
- By:
- Publication type:
- Article
Littlewood-Paley-Stein type square functions based on Laguerre semigroups.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 131, n. 1/2, p. 59, doi. 10.1007/s10474-010-0016-8
- By:
- Publication type:
- Article
Harmonic Analysis on Quantum Tori.
- Published in:
- Communications in Mathematical Physics, 2013, v. 322, n. 3, p. 755, doi. 10.1007/s00220-013-1745-7
- By:
- Publication type:
- Article
Volterra operators on Hardy spaces of Dirichlet series.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, n. 754, p. 179, doi. 10.1515/crelle-2016-0069
- By:
- Publication type:
- Article
The function G<sub> λ</sub>* as the norm of a Calderón-Zygmund operator.
- Published in:
- Mathematical Notes, 2009, v. 86, n. 3/4, p. 400, doi. 10.1134/S0001434609090132
- By:
- Publication type:
- Article
On a class of inequalities for orthonormal systems.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 1/2, p. 199, doi. 10.1007/s11006-006-0128-1
- By:
- Publication type:
- Article
SOME INEQUALITIES FOR THE GENERALIZED k-g-FRACTIONAL INTEGRALS OF FUNCTIONS UNDER COMPLEX BOUNDEDNESS CONDITIONS.
- Published in:
- Annals of Oradea University - Mathematics Fascicola, 2019, v. 26, n. 2, p. 141
- By:
- Publication type:
- Article
BOUNDEDNESS FOR MULTILINEAR INTEGRAL OPERATORS ON TRIEBEL-LIZORKIN AND LEBESGUE SPACES.
- Published in:
- Annals of Oradea University - Mathematics Fascicola, 2018, v. 25, n. 1, p. 59
- By:
- Publication type:
- Article
Global well-posedness for the two-component Camassa–Holm equation with fractional dissipation.
- Published in:
- Asian-European Journal of Mathematics, 2019, v. 12, n. 4, p. N.PAG, doi. 10.1142/S1793557119500517
- By:
- Publication type:
- Article
Stability of Navier–Stokes System with Singular External Force in Fourier–Herz Space.
- Published in:
- Acta Mathematica Sinica, 2023, v. 39, n. 7, p. 1203, doi. 10.1007/s10114-023-1617-9
- By:
- Publication type:
- Article
Global Mild Solution of Stochastic Generalized Navier-Stokes Equations with Coriolis Force.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 11, p. 1635, doi. 10.1007/s10114-018-7482-2
- By:
- Publication type:
- Article
On a hybrid of bilinear Hilbert transform and paraproduct.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 1, p. 29, doi. 10.1007/s10114-017-6415-9
- By:
- Publication type:
- Article
Hörmander type theorem for Fourier multipliers with optimal smoothness on Hardy spaces of arbitrary number of parameters.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 8, p. 1083, doi. 10.1007/s10114-017-6526-3
- By:
- Publication type:
- Article
Endpoint estimates of generalized homogeneous Littlewood-Paley g-functions over non-homogeneous metric measure spaces.
- Published in:
- Acta Mathematica Sinica, 2016, v. 32, n. 9, p. 1035, doi. 10.1007/s10114-016-5059-5
- By:
- Publication type:
- Article
Partial regularity for the 3D magneto-hydrodynamics system with hyper-dissipation.
- Published in:
- Acta Mathematica Sinica, 2015, v. 31, n. 7, p. 1097, doi. 10.1007/s10114-015-4498-8
- By:
- Publication type:
- Article
Parameterized Littlewood-Paley operators and area integrals on weak hardy spaces.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 10, p. 1857, doi. 10.1007/s10114-013-2440-5
- By:
- Publication type:
- Article
Atomic decomposition and boundedness criterion of operators on multi-parameter hardy spaces of homogeneous type.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 7, p. 1329, doi. 10.1007/s10114-012-0630-1
- By:
- Publication type:
- Article
The Calderón-Zygmund decomposition and interpolation on weighted Hardy spaces.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 10, p. 1967, doi. 10.1007/s10114-011-9338-x
- By:
- Publication type:
- Article
L<sup> p</sup> boundedness for parabolic Littlewood-Paley operators with rough kernels belonging to block spaces.
- Published in:
- Acta Mathematica Sinica, 2010, v. 26, n. 2, p. 277, doi. 10.1007/s10114-010-8267-4
- By:
- Publication type:
- Article
MEAN OSCILLATION AND BOUNDEDNESS OF MULTILINEAR INTEGRAL OPERATORS WITH GENERAL KERNELS.
- Published in:
- Archivum Mathematicum, 2014, v. 50, n. 2, p. 77, doi. 10.5817/AM2014-2-77
- By:
- Publication type:
- Article
Generalized Riesz potentials of functions in Morrey spaces L<sup>(1,ϕ;κ)</sup>(G) over non-doubling measure spaces.
- Published in:
- Forum Mathematicum, 2020, v. 32, n. 2, p. 339, doi. 10.1515/forum-2019-0140
- By:
- Publication type:
- Article
A non-homogeneous local Tb theorem for Littlewood–Paley<italic>g</italic>*<sub>λ</sub>-function with <italic>L<sup>p</sup></italic>-testing condition.
- Published in:
- Forum Mathematicum, 2018, v. 30, n. 2, p. 457, doi. 10.1515/forum-2017-0022
- By:
- Publication type:
- Article
Littlewood-Paley functions on homogeneous groups.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 1, p. 43, doi. 10.1515/forum-2014-0058
- By:
- Publication type:
- Article
H<sup>p</sup> →→ H<sup>p</sup> boundedness implies H<sup>p</sup> →→ L<sup>p</sup> boundedness.
- Published in:
- Forum Mathematicum, 2011, v. 23, n. 4, p. 729, doi. 10.1515/FORM.2011.026
- By:
- Publication type:
- Article
Behavior of weak type bounds for high dimensional maximal operators defined by certain radial measures.
- Published in:
- Positivity, 2011, v. 15, n. 2, p. 199, doi. 10.1007/s11117-010-0051-2
- By:
- Publication type:
- Article
Hilbert transform and related topics associated with the differential Jacobi operator on (0, +∞).
- Published in:
- Positivity, 2011, v. 15, n. 2, p. 221, doi. 10.1007/s11117-010-0061-0
- By:
- Publication type:
- Article
Some sharp inequalities for multilinear integral operators.
- Published in:
- Journal of Inequalities & Applications, 2013, v. 2013, n. 1, p. 1, doi. 10.1186/1029-242X-2013-445
- By:
- Publication type:
- Article
Commutators of Littlewood-Paley Operators on the Generalized Morrey Space.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/961502
- By:
- Publication type:
- Article
Boundedness of Littlewood-Paley Operators Associated with Gauss Measures.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/643948
- By:
- Publication type:
- Article
Functional Equation f(x) = pf (x - 1) - qf (x - 2) and Its Hyers-Ulam Stability.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/181678
- By:
- Publication type:
- Article
Endpoint Estimates for a Class of Littlewood-Paley Operators with Nondoubling Measures.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/175230
- By:
- Publication type:
- Article
Boundedness of Parametrized Littlewood-Paley Operators with Nondoubling Measures.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/141379
- By:
- Publication type:
- Article
On morawetz estimates with time-dependent weights for the Klein-Gordon equation.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2020, v. 40, n. 11, p. 6275, doi. 10.3934/dcds.2020279
- By:
- Publication type:
- Article
Large-time regular solutions to the modified quasi-geostrophic equation in Besov spaces.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2019, v. 39, n. 7, p. 3749, doi. 10.3934/dcds.2019152
- By:
- Publication type:
- Article
On the global well-posedness of 3-D Boussinesq system with partial viscosity and axisymmetric data.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2019, v. 39, n. 4, p. 1613, doi. 10.3934/dcds.2019072
- By:
- Publication type:
- Article
Weighted Block-H<sup>1</sup> Estimates for Commutators of Littlewood-Paley Operators.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2004, v. 27, n. 5, p. 833
- By:
- Publication type:
- Article
ENDPOINT BOUNDEDNESS FOR MULTILINEAR COMMUTATORS OF LITTLEWOOD-PALEY OPERATORS.
- Published in:
- Miskolc Mathematical Notes, 2011, v. 12, n. 2, p. 273, doi. 10.18514/MMN.2011.288
- By:
- Publication type:
- Article